2019
Том 71
№ 1

All Issues

Tuhai H. V.

Articles: 2
Article (Ukrainian)

Jacobi matrices associated with the inverse eigenvalue problem in the theory of singular perturbations of self-adjoint operators

Koshmanenko V. D., Tuhai H. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 12. - pp. 1651–1662

We establish the relationship between the inverse eigenvalue problem and Jacobi matrices within the framework of the theory of singular perturbations of unbounded self-adjoint operators.

Brief Communications (Ukrainian)

On the structure of resolvent of singularly perturbed operator solving the problem of eigenvalues

Koshmanenko V. D., Tuhai H. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 9. - pp. 1292-1297

We investigate the structure of the resolvent of a singularly perturbed operator of finite rank that solves an eigenvalue problem.